The existence of polarized F-structures on volume collapsed 4-manifolds

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


By the work of [CG2] and [CG3], the Riemannian manifolds whose injectivity radii are small everywhere relative to the bound on sectional curvature admit positive rank F-structures. We will prove, in dimension four, that if the volumes of the manifolds are also smaller than a positive constant, then the manifolds actually admit polarized F-structures. In particular, this result implies an affirmative answer to the Gromov's Gap conjecture on vanishing minimal volume in dimension four.

Original languageEnglish (US)
Pages (from-to)474-501
Number of pages28
JournalGeometric and Functional Analysis
Issue number5
StatePublished - Sep 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'The existence of polarized F-structures on volume collapsed 4-manifolds'. Together they form a unique fingerprint.

Cite this